Detail publikace

Bounded solutions of nonlinear discrete equations

Originální název

Bounded solutions of nonlinear discrete equations

Anglický název

Bounded solutions of nonlinear discrete equations

Jazyk

en

Originální abstrakt

Bounded solutions of nonlinear discrete equations are considered

Anglický abstrakt

Bounded solutions of nonlinear discrete equations are considered

BibTex


@article{BUT43402,
  author="Josef {Diblík} and Malgorzata {Migda} and Ewa {Schmeidel}",
  title="Bounded solutions of nonlinear discrete equations",
  annote="Bounded solutions of nonlinear discrete equations
are considered",
  chapter="43402",
  journal="Nonlinear Analysis, Theory, Methods and Applications",
  number="1",
  volume="65 (2006)",
  year="2006",
  month="september",
  pages="845",
  type="journal article - other"
}